Foggy and Fuzzy on NutraSweet

“…my experience with aspartame was awful… This stuff is DEFINITELY poison.”

 

I don’t know if you/the association are interested in food additives, but my experience with aspartame was awful as well. Admittedly, I may be a sensitive case, but I found that while chewing a lot of sugarless gum & drinking a few diet drinks a day, I was getting to where I had almost NO short-term memory. A friend suggested I try not using any “NutraSweet” products for 30 days to see if it helped. Needless to say, within that 30 days, the foggy fuzziness that seemed to be covering my brain WAS GONE. This stuff is DEFINITELY poison (turns to methyl alcohol in the body!! FDA? Hello?) Anyway, if y’all cover that stuff and want to post my experience with that as well, feel free.

Again, thank you so much for your book, your site and the drug awareness information. At least someone out there isn’t out for a quick buck at the extreme expense of the public.

Savannah Carter

 

Years 2000 and Prior

This is Survivor Story number 52.
Total number of stories in current database is 96

297 total views, 1 views today

Posted in Breaking News - Our Most Recent Serotonin Nightmares., SSRI Survivor Stories and tagged , , , , , , , , .

Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
(DrugAwareness.Org & SSRIstories.Net)
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

She has specialized since 1990 in adverse reactions to serotonergic medications (such as Prozac, Sarafem, Zoloft, Paxil, Luvox, Celexa, Lexapro, Effexor, Serzone, Remeron, Anafranil, Fen-Phen, Redux and Meridia as well as the new atypical antipsychotics Zyprexa, Geodon, Seroquel and Abilify), as well as pain killers, and has testified before the FDA and congressional subcommittee members on antidepressants.

WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!

WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: store.drugawareness.org And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan. You can even get a whole month of access to the withdrawal CD with tips on rebuilding after the meds, all six of my DVDs, hundreds of radio interviews, lectures, TV interviews I have done over the years PLUS my book on antidepressants with more information than you will find anywhere else for only $30 membership for a month (that is only $5 more than the book alone would cost) at www.drugawareness.org. (Definitely the best option to save outrageous postage charges for those out of the country!)

Leave a Reply